Side Effects Stop Taking Drugs With Paracetamol And Tramadol?

hello, i want to ask .. my mom want to stop taking sincronik medicine from the private doctor only said. he had stopped taking the medicine for 4 days, right when he stopped taking the drug he experienced symptoms of hot neck, sweating, lemes, and his head dizzy. do you need to continue taking the sincronic medicine? His personal doctor advised to take the medicine 3 times a day (after meals), but my mother only took one table a day. now my mom wants to stop taking sincronic medicine, but she has these symptoms. Is it necessary to stop taking the drug gradually? or my mother needs to consult her doctor directly to stop taking the medicine, according to the doctor what? my mom has been taking sincronik for 2-3 years and even then one day only 1x table, never 2x table.

1 Answer:

Hello, thank you for the question to HealthReplies.com

Sincronik is a drug that contains paracetamol and tramadol. This drug is given to treat moderate to severe pain. If indeed your mother has been taking this drug for a long time, it should indeed not be done suddenly stopping the drug, but a slow dose reduction is done first (tapering off). Tramadol in this drug can cause a drug withdrawal effect if stopped suddenly. Some common symptoms of withdrawal include nausea, vomiting, abdominal pain, diarrhea, muscle aches and aches throughout the body. Other symptoms that are rarely found include hallucinations, paranoia, excessive anxiety that can cause panic attacks, disorientation, sensory disorders such as numbness, tingling, or burning sensation in certain parts of the body.


We recommend that you consult the doctor who used to treat your mother if your mother really wants to stop using drugs. Previously, of course, it had to be ensured beforehand that the source of the pain had been resolved so as not to experience severe pain after drug use (rebound pain) after the drug was stopped.

So much information from me, hopefully enough answer

: by

Related Question

Why Is The Top Of My Belly Button Turning Blue?

Why Is The Top Of My Belly Button Turning Blue?

(11 months ago)

good morning, i want to ask for the past few days I have seen a blue color on my stomach, above the belly button. and when I press a little pain. what is this about? thank you... Read more

The Cause Of The Nipple Does Not Come Out And Smell Bad?

The Cause Of The Nipple Does Not Come Out And Smell Bad?

(11 months ago)

In the afternoon I want to ask now I’m 20 years old and my nipples don’t come out but instead it becomes a kind of hole and smell in the palace, why is that?... Read more

Back Pain And Cramps Especially When Bending Over?

Back Pain And Cramps Especially When Bending Over?

(10 months ago)

Hello doctor, doctor, I want to ask again, why do I often have cramps when I hunch over squat, even though it’s not too long, even though I’m only 15 years old, that... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *